Supplements and erections
I am 19 years old, I have been doing bodybuilding for a while, and I have the impression that the intensity of my erections has diminished … Is it an impression or is it in my head ?
I took a few jars of protein as well as a creatine cure, would there be a connection?
I was planning to redo a creatine cure coupled with a treatment of Tribulus Terrestris, are there any risks of reduced sexual performance? I’m a little afraid to take more now.
I hope my post is in the right forum, hoping for many replies.
When you play sports you think less about sex. Tribulus can boost your libido by naturally raising testosterone levels.
Natural Products and Effective Plants
The Complexes of Liquid Phytotherapy based on fresh plants
Discounts 40 to 70% see The _BIOLUXE
attention to this site !! checks debited and no receipt of orders !!
No, it has nothing to do with it, you can supplement yourself with a testosterone and ZMA booster without any problem.
It should do the trick ….